# SDR 2006FA0001040

- Difficulty date: October 5, 2006
- Submitted: November 6, 2006
- Operation: General aviation
- Aircraft: N827SB
- Make and model: Beech 400A
- Aircraft serial: RK2
- Engine: Pwa JT15D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 310033501
- Part serial: A240
- Condition: Damaged
- Location: Lt Engine N1
- Part time: 8,181 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN NORMAL FLIGHT, THE EFC OFF(ELECTRONIC FUEL CONTROL) ANNUNCIATOR LIGHT ILLUMINATED.  THE PILOTS ATTEMPTED TO RESET THE EFC SEVERAL TIMES, FAILING AT EVERY ATTEMPT.  TROUBLESHOOTING REVEALED DAMAGE TO THE N1 SENSOR PROBE CAUSED BY THE N1 PICK-UP, AT 24 EQUALLY-SPACED TOOTHED WHEEL INTEGRAL TO THE COMPRESSOR SHAFT.  MINUTE DAMAGE WAS INFLICTED ON THE PROBE, CONSISTING OF AN EXTREMELY SHALLOW GROOVE CUT INTO THE END OF THE PROBE.   THE TOOTHED WHEEL DID NOT APPEAR DAMAGED.  THE PROBE WAS PROBABLY DAMAGED DUE TO THE IMPROPER INSTALLATION.  (K)
